# SDR 139205172006

- Difficulty date: May 17, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N492QS
- Make and model: Gulstm GIV
- Aircraft serial: 1392
- Aircraft time: 5,899 hours, 2,822 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT THRUST REVERSER UNLOCK LIGHT ILLUMINATED ON TAKEOFF ROLL.
